Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
Tingling

My husband is on Zoladex (three monthly) and 50mg cyproterone daily for hot flashes. He has been having a tingling sensation down his complete left side. Can anyone shed any light on this please.
thanks
Jennie

Re: Tingling

I would try to get him into see a doc right away. That is not a good sign.

Re: Tingling

Jennie,

I agree with Steve B - I think this is something that should be discussed with a doctor. Perhaps you could ask for information about peripheral neuropathy which can occur in some men who are on ADT.

All the best

Terry in Australia

RETURN TO HOME PAGE LINKS